PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2014 | 12 | 6 | 879-886
Tytuł artykułu

A non-homogeneous, symmetric contact projective structure

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We construct a non-homogeneous contact projective structure which is symmetric from the point of view of parabolic geometries.
Wydawca
Czasopismo
Rocznik
Tom
12
Numer
6
Strony
879-886
Opis fizyczny
Daty
wydano
2014-06-01
online
2014-03-19
Twórcy
Bibliografia
  • [1] Čap A., Slovák J., Parabolic Geometries I, Math. Surveys Monogr., 154, American Mathematical Society, Providence, 2009
  • [2] Fox D.J.F., Contact projective structures, Indiana Univ. Math. J., 2005, 54(6), 1547–1598 http://dx.doi.org/10.1512/iumj.2005.54.2603
  • [3] Gregorovič J., General construction of symmetric parabolic structures, Differential Geom. Appl., 2012, 30(5), 450–476 http://dx.doi.org/10.1016/j.difgeo.2012.06.006
  • [4] Gregorovič J., Zalabová L., Symmetric parabolic contact geometries and symmetric spaces, Transform. Groups, 2013, 18(3), 711–737 http://dx.doi.org/10.1007/s00031-013-9231-z
  • [5] Podesta F., A class of symmetric spaces, Bull. Soc. Math. France, 1989, 117(3), 343–360
  • [6] Zalabová L., Parabolic symmetric spaces, Ann. Global Anal. Geom., 2010, 37(2), 125–141 http://dx.doi.org/10.1007/s10455-009-9177-5
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-013-0383-9
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.